# SDR UIEA2019032203633

- Difficulty date: March 21, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 95,211 hours, 19,249 cycles
- System (JASC): 7197 · Powerplant System Wiring
- Part: Wire
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG TRANSFER ANGLE GEARBOX 6:00 POS SEVERAL WIRE BUNDLES CHAFFING ON SHAFT. ( REPAIRED AND REPOSITIONED WIRE BUNDLES IAW SWPM 20-10-11. )
